# SDR DHL9974143C

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Canning
- Location: Bs 1277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT AIRSTAIRS RT LOWER TORQUE BOX HAS VERTICAL WEB OIL CANNING AT STA 1277.  REPLACED REPAIR DOUBLER PER S/B 53-129, 30 BY 17, N/R 4055.
